# SDR SWIA2021081060258

- Difficulty date: May 13, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333 Rbl 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SUPPORT BEAM FS 333.00 AT APPROX. RBL 18. MARKED.     (C-CHECK RO 8/9/2021)    DAMAGE #1 BLENDOUT DAMAGE PER CRJ 700 SRM 51-21-16-001-001-A01, NO REWORK PERMITTED ON THIS AREA FOUND TO BE OUT OF LIMITS PER CRJ 700 SRM 53-21-43-101-001-A01, DAMAGE #2 MATERIAL REMOVED FROM THIS AREA IS .060 , REQUESTED ENGINEERING TO REWORK AREA , RECEIVED REO 670-53-21-2057 REV -- DATED 2021/05/21, FABRICATED REPAIR ANGLE FROM 301-1/2 HARD .063 PO# T-54603 AND FABBED FILLER OUT OF 2024-T3 .100 PO#T-57779 , LOCATED AND DRILLED PER REO 670-53-21-2057 REV -- DATED 2021/05/21 , INSTALLED REPAIR ANGLE AND FILLER PER REO 670-53-21-2057 REV --DATED 2021/05/21 RESTORED FINISH PER REO 670-53-21-2057 REV -- DATED 2021/05/21. COMPLIED WITH 51-900-1002-SKY.
